On the selection associated to the metric projection

Authors

  • Costică Mustăţa Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Download data is not yet available.

References

Deutsch, F., Linear Selections for the Metric Projeciton, J. Funct. Analysis 49 (1982), pp. 269-292, https://doi.org/10.1016/0022-1236(82)90070-2

Deutsch, F., Wu Li, Sung-Ho Park, Tietze Extensions and Continuous Selections for Metric Projecitons, J.A.T. 64, (1991), pp. 55-68, https://doi.org/10.1016/0021-9045(91)90086-p

Mustăţa, C., Selections Associated to the Mc Shane's Extension Theorem for Lipschitz Functions, Revue d'Anal. Numér et de Théorie de l'Aprox. 21 (2) (1992), pp. 135-145.

Mustăţa, C., Best Approximation and Unique Extension of Lipschitz Functions, J.A.T. 19 (1977), pp. 222-230, https://doi.org/10.1016/0021-9045(77)90053-3

Mustăţa, C., A Characterization of Chebyshevian Subspace of Y^{⊥}-type, Mathematica-Revue d'Analyse Numér. et de Théorie de l'Approx., 6(1) (1977), pp. 51-56.

Singer, I., Best Approximation in Vectgor Normed Spaces by Elements of Vector Subspaces (in Romanian), Ed. Acad., Bucureşti, 1967.

Downloads

Published

1994-08-01

How to Cite

Mustăţa, C. (1994). On the selection associated to the metric projection. Rev. Anal. Numér. Théor. Approx., 23(1), 89–93. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1994-vol23-no1-art9

Issue

Section

Articles